Alert archive / Michigan / Tornado Warnings in 2007
Tornado Warning 20, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Oct 18, 2007, 7:48 PM EDT for Shiawassee County, Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 7:48 PM EDT (23:48 UTC)
- Expired
- Oct 18, 2007, 8:41 PM EDT
- In force
- 53 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
County Shiawassee County, MI
The radar
The Detroit radar (KDTX), 69 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 4:23 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDTX 182348
TORDTX
MIC155-190100-
/O.NEW.KDTX.TO.W.0020.071018T2348Z-071019T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
748 PM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* TORNADO WARNING FOR...
SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 900 PM EDT
* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 24 MILES WEST OF
LAINGSBURG...OR ABOUT NEAR GRAND LEDGE...MOVING NORTHEAST AT 45
MPH.
* THE TORNADO WILL BE NEAR...
8 MILES NORTHWEST OF LAINGSBURG BY 810 PM EDT...
9 MILES NORTHWEST OF BENNINGTON BY 820 PM EDT...
CARLAND AND 8 MILES NORTHWEST OF OWOSSO BY 825 PM EDT...
HENDERSON BY 830 PM EDT...
9 MILES NORTHWEST OF JUDDVILLE BY 840 PM EDT...
7 MILES NORTHWEST OF NEW LOTHROP BY 845 PM EDT...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
PEOPLE IN THE PROJECTED PATH OF THE TORNADO SHOULD SEEK SHELTER
IMMEDIATELY. MOVE INSIDE A BASEMENT...OR A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
LAT...LON 4311 8438 4313 8434 4314 8394 4290 8393
4281 8412 4278 8437
$$
SC / SF4 follow-up statements
000
WWUS53 KDTX 190000
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
800 PM EDT THU OCT 18 2007
MIC155-190100-
/O.CON.KDTX.TO.W.0020.000000T0000Z-071019T0100Z/
SHIAWASSEE MI-
800 PM EDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SHIAWASSEE COUNTY...
AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 15 MILES WEST OF LAINGSBURG...OR ABOUT 8 MILES NORTH OF
WAVERLY...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
LAINGSBURG BY 815 PM EDT...
CARLAND AND BENNINGTON BY 825 PM EDT...
OWOSSO BY 830 PM EDT...
HENDERSON AND CORUNNA BY 835 PM EDT...
JUDDVILLE BY 845 PM EDT...
NEW LOTHROP BY 850 PM EDT...
SEEK SHELTER IN THE INNERMOST PORTION OF THE BUILDING...ON THE LOWEST
FLOOR. GET TO A BASEMENT IF ONE IS AVAILABLE...AND AVOID WINDOWS.
PROTECT YOUR BODY FROM FLYING DEBRIS WITH CUSHIONS OR PILLOWS.
LAT...LON 4311 8438 4313 8434 4314 8394 4290 8393
4281 8412 4278 8437
$$
SC SF000
WWUS53 KDTX 190009
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
809 PM EDT THU OCT 18 2007
MIC155-190100-
/O.CON.KDTX.TO.W.0020.000000T0000Z-071019T0100Z/
SHIAWASSEE MI-
809 PM EDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SHIAWASSEE COUNTY...
AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 10 MILES WEST OF LAINGSBURG...OR ABOUT 6 MILES SOUTH OF ST.
JOHNS...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
8 MILES NORTHWEST OF BENNINGTON BY 820 PM EDT...
CARLAND BY 825 PM EDT...
HENDERSON...7 MILES NORTHWEST OF OWOSSO AND 9 MILES NORTHWEST OF
CORUNNA BY 830 PM EDT...
8 MILES NORTHWEST OF JUDDVILLE BY 840 PM EDT...
6 MILES NORTHWEST OF NEW LOTHROP BY 845 PM EDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER IN THE INNERMOST PORTION OF THE BUILDING...ON THE LOWEST
FLOOR. GET TO A BASEMENT IF ONE IS AVAILABLE...AND AVOID WINDOWS.
PROTECT YOUR BODY FROM FLYING DEBRIS WITH CUSHIONS OR PILLOWS.
LAT...LON 4311 8438 4313 8434 4314 8394 4290 8393
4281 8412 4278 8437
$$
SC SF000
WWUS53 KDTX 190022
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
822 PM EDT THU OCT 18 2007
MIC155-190100-
/O.CON.KDTX.TO.W.0020.000000T0000Z-071019T0100Z/
SHIAWASSEE MI-
822 PM EDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SHIAWASSEE COUNTY...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF CARLAND...OR ABOUT 6 MILES EAST OF ST.
JOHNS...MOVING NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
CARLAND BY 835 PM EDT...
9 MILES NORTHWEST OF OWOSSO BY 840 PM EDT...
HENDERSON BY 845 PM EDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER IN THE INNERMOST PORTION OF THE BUILDING...ON THE LOWEST
FLOOR. GET TO A BASEMENT IF ONE IS AVAILABLE...AND AVOID WINDOWS.
PROTECT YOUR BODY FROM FLYING DEBRIS WITH CUSHIONS OR PILLOWS.
LAT...LON 4293 8394 4294 8415 4293 8437 4311 8438
4313 8434 4314 8394
$$
SC SF000
WWUS53 KDTX 190041
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
841 PM EDT THU OCT 18 2007
MIC155-190051-
/O.CAN.KDTX.TO.W.0020.000000T0000Z-071019T0100Z/
SHIAWASSEE MI-
841 PM EDT THU OCT 18 2007
...THE TORNADO WARNING FOR SHIAWASSEE COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING
HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR SOUTHEAST MICHIGAN.
LAT...LON 4293 8394 4294 8415 4293 8437 4311 8438
4313 8434 4314 8394
$$
SFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Oct 18, 4:13 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Oct 18, 4:13 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
413 PM EDT THU OCT 18 2007
.SHORT TERM...THIS AFTERNOON AND TONIGHT
SEVERE WEATHER POTENTIAL REMAINS THE FOCUS OF THE SHORT TERM.
STRONG DYNAMIC UPPER LEVEL LOW PRESSURE SYSTEM CENTERED OVER EASTERN
MINNESOTA WILL DRIFT SLIGHTLY NORTHEASTWARD DURING THE NEXT 24
HOURS. THE SLOW MOVEMENT OF THE U/L SYSTEM IS IN RESPONSE TO THE
LAGGING/LIFTING OF A +120 KNOT UPPER LEVEL JET CORE ALOFT THROUGH
SECTIONS OF THE MISSISSIPPI AND OHIO RIVER VALLEYS. THE MAIN JET IS
NOW PUSHING INTO PORTIONS OF CENTRAL ILLINOIS...SUPPORTED IN THE
OBSERVATIONS WITH A TIGHTENED BAROCLINIC ZONE SOUTH OF CENTRAL
ILLINOIS AND THE HINTINGS WITHIN THE WATER VAPOR IMAGERY. THE
OCCLUSION OF THE COLD FRONT ALONG AND DOWN THE WARM FRONT IS ON THE
VERGE OF HAPPENING...SEEN AGAIN IN THE SURFACE OBSERVATIONS AND
AGREED UPON IN THE RECENT SURFACE ANALYSIS OUT OF HPC.
LATEST DEVELOPMENTS HAS BEEN THE INITIATION OF SCATTERED CELLS ALONG
THE LAKE MICHIGAN BOUNDARY/ENHANCED SURFACE CONVERGENCE PUSHING INTO
FAR WESTERN LOWER MICHIGAN. SUBSIDENCE FROM THE DEPARTING SHORTWAVE
AND THE ASSOCIATED INVERSION SEEN IN THE 18Z DTX SOUNDING CONTINUES
TO SUPPORT THE IDEA OF SUPPRESSION AND KEEPING DEVELOPMENT FROM
BECOMING WIDESPREAD. HOWEVER...WITH THE AMOUNT OF WIND SHEAR...A
STAGGERING EFFECTIVE BULK SHEAR OF +60 KNOTS...ANY CELL THAT
DEVELOPS WILL HAVE THE POTENTIAL OF BECOMING SEVERE.
THOUGHTS ON THE EVOLUTION OF THE CONVECTION TONIGHT REMAINS
BASICALLY THE SAME. EXPECTING CONVECTION TO FILL ALONG THE COLD
FRONT IN EASTERN WISCONSIN/NORTHEASTERN ILLINOIS/SOUTHWESTERN LOWER
MICHIGAN THIS EVENING. CONVECTION WILL LIFT NORTHWARD RAPIDLY WITH
THE MEAN 850-300MB FLOW OF AROUND 50 KNOTS...DESPITE THE SURFACE
COLD FRONT MOVING DUE EASTWARD. EXPECTATIONS FOR STORM MODE EARLY
WILL BE THAT OF DISCRETE STORMS BUT TREND TOWARDS LINEAR
ORGANIZATION WITH TIME. THE AMOUNT OF SHEAR WILL CONTINUE THE THREAT
FOR EMBEDDED SUPERCELLS WITHIN THE LINE OVERNIGHT. TIMING OF
WIDESPREAD SEVERE THUNDERSTORMS INTO THE CWA WILL BE 10 PM TO 6
AM...WITH THE MOST LIKELY TIME PERIOD FROM MIDNIGHT TO 4 AM.
THE DIURNAL TIMING OF THUNDERSTORMS IS NOT EXPECTED TO BE A
DETRIMENT TO THE SEVERE POTENTIAL. STILL EXPECTING A WARM RESIDUAL
MIXED BOUNDARY LAYER CAPABLE OF UNSTABLE CONDITIONS WITH CAPE VALUES
OF 500 TO 1000 J/KG. ALSO EXPECTING THE ADDED BOOST...OF A
REINFORCING 925MB THETA E RIDGE NOW SURGING/POOLING NORTHWARD AHEAD
OF THE SYNOPTIC SCALE COLD FRONT. THE MAIN THREAT WILL BE DAMAGING
WINDS OF GREATER THAN 70 MPH FOR ALL CELLS...AND TORNADOES (1 KM
SHEAR VECTOR OF GREATER THAN 35 MPH. LARGE HAIL WILL ALSO BE A
POSSIBILITY WITH SUPERCELLS/DISCRETE DEVELOPMENT.
&&
.LONG TERM...FRIDAY THROUGH NEXT THURSDAY
THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL EXIT SE MICHIGAN
SHORTLY AFTER 12Z FRIDAY MORNING. THE COOLER AND LESS HUMID AIR WILL
COMBINE WITH WRAP-AROUND MOISTURE IN THE FORM OF CLOUDS AND RAIN
SHOWERS TO RETURN TEMPERATURES CLOSER TO BUT STILL ABOVE NORMAL FOR
MID OCTOBER. THE MOISTURE PATTERN WILL LIFT MORE INTO NORTHERN LOWER
MICHIGAN, ACCORDING TO 12Z MODEL SOLUTIONS, BUT EXPECT BROAD
CYCLONIC FLOW AND DAYTIME HEATING TO HELP SQUEEZE OUT SCATTERED
SHOWERS SOUTH OF INTERSTATE 69 WITH COVERAGE ON THE NUMEROUS SIDE IN
THE SAGINAW VALLEY AND THUMB. THE MORE SIGNIFICANT STORY WILL BE THE
WIND, ESPECIALLY IN THE AFTERNOON AND EVENING, WITH GUSTS TO 40 MPH
POSSIBLE DURING THE AFTERNOON AND EVENING IN A WELL-MIXED BOUNDARY
LAYER AND AS TEMPERATURES RISE INTO THE MID AND UPPER 60S.
THE WINDY CONDITIONS WILL DIMINISH OVER THE LAND AREAS TOWARD
MIDNIGHT FRIDAY NIGHT BUT IT WILL REMAIN ON THE BREEZY SIDE THROUGH
SATURDAY. THIS WILL BE THE CASE AS A SHORT WAVE RIDGE AND SURFACE
HIGH PRESSURE SLIDE THROUGH THE AREA WITH A RESPECTABLE GRADIENT.
MODEST BOUNDARY LAYER WARMING TO DUE ADVECTION AND SOME SUNSHINE
WILL HELP KEEP HIGH TEMPERATURES ABOVE NORMAL WITH READINGS MOSTLY
IN THE MID 60S.
UNSEASONABLY MILD CONDITIONS WILL RETURN TO SE MICHIGAN ON SUNDAY.
THIS WILL OCCUR AS A FULL LATITUDE TROUGH DEVELOPS IN THE CENTRAL
U.S. AND HELPS ANOTHER STRONG COLD FORM IN THE PLAINS. OUR FORECAST
WILL REFLECT A SLIGHTLY SLOWER SOLUTION THAN THAT DEPICTED BY THE
OPERATIONAL GFS IN TERMS OF TIMING OF THE COLD FRONT EARLY NEXT WEEK
AS THE OTHER INDIVIDUAL OPERATIONAL MODELS ALL SHOW VARIOUS SLOWER
TIMING DIFFERENCES THAT ARE MORE TYPICAL OF AN AMPLIFYING LONG WAVE
PATTERN FROM THE CENTRAL PACIFIC. ONCE THIS FRONT MOVES THROUGH THE
AREA, DURING THE MID WEEK PERIOD, WE WILL SEE A COOLING TREND BACK
TO BELOW NORMAL READINGS.
&&
.MARINE...
A GALE WARNING IS IN EFFECT FOR FRIDAY THROUGH FRIDAY NIGHT AND
SATURDAY FOR ALL MARINE AREAS AS A STRONG COLD FRONT IS EXPECTED TO
MOVE THROUGH THE REGION FRIDAY MORNING. FREQUENT WIND GUSTS AROUND
35 KNOTS ARE EXPECTED BY FRIDAY AFTERNOON OVER BOTH LAND AND MARINE
AREAS WHICH WILL LAST THROUGH FRIDAY NIGHT OVER SAGINAW BAY, LAKE ST
CLAIR, AND THE MICHIGAN WATERS OF LAKE ERIE, AND THROUGH MOST OF
SATURDAY ON THE OPEN WATERS OF LAKE HURON. THE WINDS WILL GRADUALLY
SUBSIDE BELOW GALES BY SATURDAY NIGHT BUT REMAIN ON THE HIGH SIDE,
ABOVE SMALL CRAFT ADVISORY LIMITS, THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK.
WINDS AND WAVES ARE EXPECTED TO INCREASE ONCE AGAIN OVER ALL MARINE
AREAS MONDAY NIGHT AND TUESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES
THROUGH THE GREAT LAKES ALONG WITH ANOTHER STRONG COLD FRONT. STRONG
WINDS BEHIND THIS FRONT WILL LIKELY REQUIRE SMALL CRAFT ADVISORIES
ONCE AGAIN.
&&
.PREV DISCUSSION...ISSUED 159 PM EDT THU OCT 18 2007
AVIATION...
CLOUDS THIS AFTERNOON WILL LIFT IN RESPONSE TO INCREASED BOUNDARY
LAYER WARMING AND TURBULENT MIXING. NOT EXPECTING ANY WIDESPREAD
THUNDERSTORM DEVELOPMENT UNTIL THE MIDNIGHT HOUR. THE COLD FRONT
WILL THEN BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGHOUT
THE NIGHT FROM WEST TO EAST. STRONG WINDS ALOFT HAVE MADE IT
NECESSARY TO INCLUDE A WIND SHEAR GROUP...WITH A SOUTHERLY
DIRECTION OF 40 TO 45 KNOTS BETWEEN 1-1.5 KFT. LINGERING MOISTURE
IN THE BOUNDARY LAYER WILL ALLOW FOR DECREASED VISIBILITIES FOR
FOG...BUT WINDS WILL REMAIN HIGH ENOUGH TO DISCOURAGE ANY BROKEN
MVFR CEILINGS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...UNTIL 8 AM FRIDAY.
GALE WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON
INCLUDING SAGINAW BAY...FROM 8 AM FRIDAY TO 8 AM SATURDAY.
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...FROM 8
AM FRIDAY TO 8 PM SATURDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 8 AM FRIDAY TO 8 AM SATURDAY.
SMALL CRAFT ADVISORY...UNTIL 8 AM FRIDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 8 AM FRIDAY TO 8 AM SATURDAY.
SMALL CRAFT ADVISORY...UNTIL 8 AM FRIDAY.
&&
SHORT TERM...CB
LONG TERM....BT
MARINE.......BT
AVIATION.....CB
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Oct 18, 2:36 PM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 236 PM EDT THU OCT 18 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191845- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 236 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS IS EXPECTED TO TRACK THROUGH SOUTHEAST MICHIGAN OVERNIGHT AS A COLD FRONT MOVES ACROSS THE STATE. THE POSSIBILITY FOR SEVERE WEATHER EXISTS FROM 10 PM TONIGHT TO 6 AM FRIDAY MORNING. THE MOST LIKELY TIMEFRAME WILL BE FROM MIDNIGHT...FOR THE TRI CITIES AND SAGINAW RIVER VALLEY...TO 4 AM FOR AREAS AROUND THE DETROIT METRO AREA. THE PRIMARY THREAT WILL BE DAMAGING WINDS OF 70 MPH AND GREATER...BUT THE DEVELOPMENT OF TORNADOES WILL ALSO BE POSSIBLE...AS WILL LARGE HAIL. STORM MOTION OVERNIGHT WILL BE TO THE NORTHEAST AT 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-191845- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 236 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS IS EXPECTED TO TRACK THROUGH SOUTHEAST MICHIGAN OVERNIGHT AS A COLD FRONT MOVES ACROSS THE STATE. THE POSSIBILITY FOR SEVERE WEATHER EXISTS FROM 10 PM TONIGHT TO 6 AM FRIDAY MORNING. THE MOST LIKELY TIMEFRAME WILL BE FROM MIDNIGHT...FOR SAGINAW BAY...TO 4 AM FOR LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. THE PRIMARY THREAT WILL BE DAMAGING WINDS OF 60 KNOTS AND GREATER...BUT THE DEVELOPMENT OF TORNADOES WILL ALSO BE POSSIBLE...AS WILL LARGE HAIL. STORM MOTION OVERNIGHT WILL BE TO THE NORTHEAST AT 50 MPH. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL NEARSHORE WATERS THIS AFTERNOON AND TONIGHT. PLEASE REFER TO THE LATEST MARINE WEATHER MESSAGE /MWWDTX/ OR NEARSHORE FORECAST /NSHDTX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GALE WARNINGS ARE IN EFFECT FOR ALL NEARSHORE AND OPEN WATERS AFTER 8 AM FRIDAY. PLEASE REFER TO THE LATEST MARINE WEATHER MESSAGE /MWWDTX/ OPEN WATER FORECAST /GLFLH/ OR NEARSHORE FORECAST /NSHDTX/ FOR FURTHER DETAILS. THERE IS POTENTIAL FOR SMALL CRAFT CONDITIONS TO DEVELOP ONCE AGAIN MONDAY NIGHT AND TUESDAY AS THE NEXT LOW PRESSURE SYSTEM MOVES THROUGH THE NORTHERN GREAT LAKES. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT. LHZ361>363-191845- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 236 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS IS EXPECTED TO TRACK THROUGH LAKE HURON OVERNIGHT AS A COLD FRONT MOVES ACROSS THE STATE. THE POSSIBILITY FOR SEVERE WEATHER EXISTS FROM MIDNIGHT TO 6 AM. THE PRIMARY THREAT WILL BE DAMAGING WINDS OF 60 KNOTS AND GREATER...BUT THE DEVELOPMENT OF TORNADOES WILL ALSO BE POSSIBLE...AS WILL LARGE HAIL. STORM MOTION OVERNIGHT WILL BE TO THE NORTHEAST AT 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A GALE WARNING IS IN EFFECT AFTER 8 AM FRIDAY. PLEASE REFER TO THE LATEST MARINE WEATHER MESSAGE /MWWDTX/ OR OPEN WATER FORECAST /GLFLH/ FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Tornado Warnings in Michigan, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.